# SDR AMTA200700292

- Difficulty date: June 16, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 9640453011
- Part serial: FK51601205
- Condition: Failed
- Location: Nr 1 Hf
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 1 WILL NOT TUNE.  RECEIVES OK.  T/S IAW 23-11-00-810-804, FOUND HF COUPLER NR 1 BAD.  REMOVED AND REPLACED NR 1 HF COUPLER IAW 23-11-61-4, OPS NORMAL, NO FAULTS ON TRANSCEIVER.  OK FOR SERVICE.  (K)
